# SDR REXA2013040400723

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 10,597 hours, 7,475 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR QUIT WORKING ON APPROACH.  IT TURNED BACK ON AFTER LANDING.  REMOVED AND REPLACED WEATHER RADAR RECEIVE TRANSMITTER ANTENNA IAW CRJ900 AMM 34-41-01.  OPERATIONS CKECKS GOOD.
